# SDR COMA0370014

- Difficulty date: May 6, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 1,240 hours, 920 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 6899 ADC NR 1 FAILED.  RESET ADC, OPERATIONAL CHECK SATISFACTORY.
